Queueing systems with a reserve service channel

J. Bartoszewicz; T. Rolski

Applicationes Mathematicae (1970)

  • Volume: 11, Issue: 4, page 439-449
  • ISSN: 1233-7234

How to cite


J. Bartoszewicz, and T. Rolski. "Queueing systems with a reserve service channel." Applicationes Mathematicae 11.4 (1970): 439-449. <http://eudml.org/doc/263736>.

author = {J. Bartoszewicz, T. Rolski},
journal = {Applicationes Mathematicae},
language = {eng},
number = {4},
pages = {439-449},
title = {Queueing systems with a reserve service channel},
url = {http://eudml.org/doc/263736},
volume = {11},
year = {1970},

AU - J. Bartoszewicz
AU - T. Rolski
TI - Queueing systems with a reserve service channel
JO - Applicationes Mathematicae
PY - 1970
VL - 11
IS - 4
SP - 439
EP - 449
LA - eng
UR - http://eudml.org/doc/263736
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.